# SDR SWAA2025060275815

- Difficulty date: May 28, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N944WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36659
- Aircraft time: 49,427 hours, 30,177 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD L/H INTERIOR/EXTERIOR SEVERAL LOCATIONS OF EMERGENCY LIGHTS INOP INOP LOCATIONS L1 DOOR INTERIOR L1 DOOR EXTERIOR R1 DOOR UPPER PANEL COCKPIT DOOR UPPER EMER SIGN SEAT 1ABC, 4ABC, 9ABC, AND 12ABC <[01].  R&R FWD L/H EMERGENCY POWER SUPPLY BATTERY PACK PER AMM 33-51-06 OPS CHECK GOOD.
